# SDR AALA202304276479

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A320*
- Aircraft serial: 6956
- Aircraft time: 20,561 hours, 8,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING IN FLIGHT LASTED FOR 5 SECONDS. .ONLY LAVATORY THAT WAS OCCUPIED WAS L1, NO EVIDENCE OF SMOKE IN ANY LAVATORY REPORTED BY FLIGHT ATTENDANTS. MAINTENANCE PERFORMED LAVATORY SMOKE DETECTOR TEST FOR L1 ALL CHECKS OK NO FAULTS NOTED PER TSM 26-17-00
